# SDR UALA2012100905728

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 78,700 hours, 22,696 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Tube
- Condition: Clogged
- Location: Waste System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT- AFT LAV DUMP TUBE CLOGGED.  CLEARED DUMP TUBE WITH VACUUM TRUCK.
